# SDR DXTA2009031603551

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 6,577 hours, 3,890 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED TO 5 DEGREES AT 17000 FT.  THE RESET SWITCH RESETS BUT FAILS IMMEDIATELY WHEN FLAPS ARE SET TO A DETENT FOR EXTENSION.  SLATS OPERATE NORMALLY.  CLEANED FLAP CONTROL BOX CONNECTOR AND REMOVED FLAP CONTROL HANDLE FOR VISUAL INSPECTION. FOUND LARGE AMOUNTS OF LINT, DEBREE AND PAPER FILINGS INSIDE WHERE THE OPTICAL EYE IS LOCATED.  CLEANED FLAP CONTROLLER HANDLE IAW MM 27-50-00. CYCLED FLAPS 12 TIMES CONTINUOUSLY, NO FAIL MESSAGE APPEARED AND NO CODES APPEARED EITHER. OPS CHECK GOOD AT THIS TIME.
